Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 736108, 6 pages
http://dx.doi.org/10.1155/2015/736108
Research Article

Existence of Positive Solution for BVP of Nonlinear Fractional Differential Equation

1Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China
2Department of Mathematics, China University of Mining and Technology, Beijing 100083, China

Received 16 July 2015; Accepted 14 September 2015

Academic Editor: Chris Goodrich

Copyright © 2015 Jun-Rui Yue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun-Rui Yue, Jian-Ping Sun, and Shuqin Zhang, “Existence of Positive Solution for BVP of Nonlinear Fractional Differential Equation,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 736108, 6 pages, 2015. https://doi.org/10.1155/2015/736108.